| Catalog Number |
UNK_INS |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the plastic piece broke off and fell inside patient.The piece was removed, procedure was completed successfully without a significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
D4: lot number of the device is unknown - full udi is not available.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description
No new information.